Norethindrone

Norethindrone

So my doctor started me on norethindrone alone to take for a few months until surgery and im really nervous about it. Its one of the few things ive not tried over the last fourteen years. Has anyone taken this alone to manage pain? Did it help and What side effects did u have?. Im also scared because i just started weight watchers and have already lost 11 lbs and i dont want to gain it back. Any experiences or thoughts would help Thanks:)

A MyEndometriosisTeam Member said:

P.s. I also took it as add back therapy while on Lupron. 5 mg a day, but it's hard to say what it did to me then bc I got so many side effects from Lupron! A lower dosage may effect you differently. Not sure what dosage you're taking.

posted over 3 years ago
A MyEndometriosisTeam Member said:

I just tried this medication for about a month and couldn't take it. I was taking 15 mg a day. It caused daily migraines. I am prone to migraines already though, so the least little thing will give me one. It also made me very irritable and angry pretty much all the time. It did stop my period early when I started taking it. It did help with my abdominal cramps and bloating, but the side effects were just too much for me. If you aren't prone to migraines and it doesn't make u angry like it did me, then maybe it will be ok!! Everyone is different 😊

posted over 3 years ago
A MyEndometriosisTeam Member said:

I was on this it did not do anything. It was supposed to stop my period but it did not and my periods were just as bad and didn't help with pain

posted over 3 years ago
A MyEndometriosisTeam Member said:

i was on it 3 years it never helped me be careful with it i never had any side affects but there are several with it hope this medicine helps you hun

posted over 3 years ago
A MyEndometriosisTeam Member said:

I was on it for five years and it didn't help it at all. Granted it might help differently with different people it didn't for me. I also did the Lupron and was taken off of it due to it having been messing up my stomach and a great loss in enamel of the teeth which most people don't know but both Lupron and Norethindrone can cause loss of teeth enamel. Just be watchful and very careful I hope it helps for you :)

posted over 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in